Welcome, Guest
Username: Password: Remember me
  • Page:
  • 1

TOPIC:

Delayed Herxheimer Reaction? 17 Mar 2023 16:26 #78039

  • Reminiscon
  • Reminiscon's Avatar Topic Author
  • Offline
  • Junior Member
  • Junior Member
  • Posts: 21
  • Thank you received: 1
Hello,

I'm Male/30 (without any debilitating/life-threatening illnesses) and recently went through the Starting Protocol, and then proceeded onto Protocol 1000 as a standard detox. I began with 1 drop for 8 hours which was fine, then the next day did 2 drops for the first 4 hours before deciding to move onto 3 drops for the last 4 hours because I wasn't feeling any Herxheimer reactions while taking it.

I take the drops at the end of the day up until before bed. After taking 2 drops for four hours and 3 drops for the last four hours, I believe I experienced the first Herxheimer reaction on the following day after waking up. I had mild diarrhea. It was a very mild reaction, so the day after that I went 3 drops for 8 hours, and then the same thing happened, although a bit worse, with mild nausua and mild diarrhea, and also a mild headache later in that day. Now most recently, yesterday, I went down to 2 drops only, for 8 hours. So far today I haven't felt any nausua and have just had mild diarrhea again. Notably, I have experienced little to no stomach discomfort throughout all of this.

I have heard about people experiencing Herxheimer reactions while taking the MMS during or near their 8-hour period, but is it normal for the reaction to be very "delayed" by several hours from the last dose, or half a day? Is this to be taken as a good sign? Because I know that if the MMS is killing a bunch of pathogens and things not supposed to be in the body, it would take the body some time to clear all of that out. So it makes sense to me, but I wonder how many other people experience it this way. The only symptoms I have felt so far while taking the MMS is mild, transient nausua, but that could be attributed to the taste of it.

Aside from these mild symptoms, I can't say I am feeling any worse. In fact, I may even be feeling a bit better otherwise. I'm not sure, I have to account for placebo and all that, but I sort of feel as if I might be somewhat less anxious/depressed for example.

Another question (that's fairly important): Is it fine to take the MMS1 with cold water? I have found that this alone helps me considerably with blunting the taste.

Please Log in or Create an account to join the conversation.

Last edit: by Reminiscon.

Delayed Herxheimer Reaction? 17 Mar 2023 20:25 #78042

  • BillPopMMS
  • BillPopMMS's Avatar
  • Offline
  • Platinum Member
  • Platinum Member
  • Posts: 1056
  • Thank you received: 346
I've experienced both (near-) "immediate" and delayed" (next-day) Herxing.
It's pretty common, I think.
It depends on the person, their toxicity level, toxicity type, genetics, biology, etc...
And their dosing drops-amount and frequency.

You might want to read about what to do in Jim Humble's "MMS Health Recovery Guidebook"
when you Herx. It doesn't sound like you followed that protocol. ("halving")
You also didn't really follow the "Low and Slow" philosophy.

But a little bit of stomach upset and/or diarrhea isn't going to kill you,
if you don't mind putting up with it.
However, it is basically unnecessary for the most part.

I'm pretty sure the temperature of the water doesn't matter.
Cold (ideally) STEAM Distilled water is fine.
You can also add some cold SELTZER water to help with taste.
I sometimes do that.
NOTE: Any and all information supplied in online or offline communications that pertains to,
mentions, replies to inquiries about, and/or involves a discussion of, the information on my website,
ASpoonfulOfMedicine.com, falls under the Disclaimer on my website.

CHP – The Clean Health Protocol
www.ASpoonfulOfMedicine.com/

You will find info there regarding Jim Humble's "MMS Health Recovery Guidebook".
The following user(s) said Thank You: Reminiscon

Please Log in or Create an account to join the conversation.

Last edit: by BillPopMMS.

Delayed Herxheimer Reaction? 18 Jun 2023 10:34 #79036

  • mnhe
  • mnhe's Avatar
  • Offline
  • New Member
  • New Member
  • Posts: 5
  • Thank you received: 0
hey! thank you for sharing your experience, yes it seems that it is common, it also happened to me, and it has been a journey, I'm on day 28, and body has been reacting in many different ways, fatigue, emotional upset, and just now (2 days ago) nausea and headache... But I'll lower the dose and then slowly increase it.

how did you go for you?
 

Please Log in or Create an account to join the conversation.

Last edit: by mnhe.

Delayed Herxheimer Reaction? 22 Jun 2023 11:10 #79105

  • BillPopMMS
  • BillPopMMS's Avatar
  • Offline
  • Platinum Member
  • Platinum Member
  • Posts: 1056
  • Thank you received: 346
I'm not sure what your question is.

Note that "MMS" (maybe along with the McVegan Dietary Lifestyle) got rid of
my Chronic Depression. Which was nice.

I didn't take it for that. It was one of several Positive Side-Effects, or Side-Benefits.
 
NOTE: Any and all information supplied in online or offline communications that pertains to,
mentions, replies to inquiries about, and/or involves a discussion of, the information on my website,
ASpoonfulOfMedicine.com, falls under the Disclaimer on my website.

CHP – The Clean Health Protocol
www.ASpoonfulOfMedicine.com/

You will find info there regarding Jim Humble's "MMS Health Recovery Guidebook".

Please Log in or Create an account to join the conversation.

  • Page:
  • 1